# SDR A6WA2018022145644

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,112 hours, 32,807 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LEFT HAND ANTI ICE CAUTION AFTER TAKEOFF. COMPLIED WITH QRH, MESSAGE DID NOT CLEAR. COWL SHOWED AMBER ON ANTI-ICE SYNOPTIC, COWL ANTI ICE SOV SHOWED CLOSED. LANDING WEIGHT 47,000LBS.
